# SDR DALA2024012401100

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 256 S17-18l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASES WERE FOUND ON REPAIR SKIN SECTION OVER THE FRAME STA 256 BTW LONG 17LH-18LH PER B717 SRM 53-00-01-02 REPAIR 6 PAR. 7. SUMMARY OF NRC 00270: SKIN SECTION OVER THE FRAME STA 256 BTW LONG 17LH-18LH WAS REPAIRED PER B717-200 SRM 53-00-01-2R REP 6. SPECIFIC MAINTENANCE REQUIREMENTS ARE A VISUAL INSPECTION INITIALLY WITHIN 8,000 CYCLES AFTER INSTALLATION WITH REPETITIVE INTERVAL OF 8,000 CYCLES, PER B717 SRM 53-00-01-2R-6, PAR 7A. (LP #0168990)
